# SDR SIMA20130625002

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 26,473 hours, 24,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70938
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON ENTERING ACFT, FOUND EMERGENCY LIGHTS WERE LEFT ON.  SOME FLOOR LIGHTS WERE INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHT BATTERY NR 1 IAW AMM 33-50-04.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
